Duke Mathematical Journal

Local regularity of $CR$ homeomorphisms

S. Bell

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 57, Number 1 (1988), 295-300.

Dates
First available: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077306859

Mathematical Reviews number (MathSciNet)
MR952236

Zentralblatt MATH identifier
0667.32017

Digital Object Identifier
doi:10.1215/S0012-7094-88-05713-4

Subjects
Primary: 32D15: Continuation of analytic objects
Secondary: 32H99: None of the above, but in this section

Citation

Bell, S. Local regularity of CR homeomorphisms. Duke Mathematical Journal 57 (1988), no. 1, 295--300. doi:10.1215/S0012-7094-88-05713-4. http://projecteuclid.org/euclid.dmj/1077306859.


Export citation

References

  • [1] M. S. Baouendi, H. Jacobowitz, and F. Trèves, On the analyticity of CR mappings, Ann. of Math. (2) 122 (1985), no. 2, 365–400.
  • [2] M. S. Baouendi and F. Trèves, About the holomorphic extension of CR functions on real hypersurfaces in complex space, Duke Math. J. 51 (1984), no. 1, 77–107.
  • [3] E. Bedford and J. E. Fornaess, Local extension of CR functions from weakly pseudoconvex boundaries, Michigan Math. J. 25 (1978), no. 3, 259–262.
  • [4] S. Bell, Local boundary behavior of proper holomorphic mappings, Complex analysis of several variables (Madison, Wis., 1982), Proc. Sympos. Pure Math., vol. 41, Amer. Math. Soc., Providence, RI, 1984, pp. 1–7.
  • [5] T. Bloom and I. Graham, A geometric characterization of points of type $m$ on real submanifolds of ${\bf C}\sp{n}$, J. Differential Geometry 12 (1977), no. 2, 171–182.
  • [6] D. Catlin, Necessary conditions for subellipticity of the $\bar \partial$-Neumann problem, Ann. of Math. (2) 117 (1983), no. 1, 147–171.
  • [7] D. Catlin, Subelliptic estimates for the $\overline\partial$-Neumann problem on pseudoconvex domains, Ann. of Math. (2) 126 (1987), no. 1, 131–191.
  • [8] J. D'Angelo, Real hypersurfaces, orders of contact, and applications, Ann. of Math. (2) 115 (1982), no. 3, 615–637.
  • [9] K. Diederich and J. E. Fornaess, Pseudoconvex domains: bounded strictly plurisubharmonic exhaustion functions, Invent. Math. 39 (1977), no. 2, 129–141.
  • [10] L. Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. France 109 (1981), no. 4, 427–474.
  • [11] L. Nirenberg, S. Webster, and P. Yang, Local boundary regularity of holomorphic mappings, Comm. Pure Appl. Math. 33 (1980), no. 3, 305–338.
  • [12] J.-P. Rosay, À propos de “wedges” et d'“edges”, et de prolongements holomorphes, Trans. Amer. Math. Soc. 297 (1986), no. 1, 63–72.
  • [13] J.-M. Trépreau, Sur le prolongement holomorphe des fonctions C-R défines sur une hypersurface réelle de classe $C\sp 2$ dans ${\bf C}\sp n$, Invent. Math. 83 (1986), no. 3, 583–592.